# SDR ASOA201102112

- Difficulty date: October 28, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 7,041 hours, 4,748 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL CAUTION MESSAGE ON DECENT, EMERGENCY DECLARED. CLEARED INHIBITS.  PERFORMED OPS CHECK IAW AMM 27-50-00.  OPS CHECKED GOOD. ACFT OK FOR SERVICE.
